# SDR 97FDEA00533

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Lwr Aft Body
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

SHORTLY AFTER SWITCHING BLEEDS FOR THE RIGHT PACK FROM THE NR 3 ENGINE TO THE NR 2 ENGINE DURING CLIMB ABOVE FLIGHT LEVEL 180 THE LOWER AFT BODY OVERHEAT WARN LIGHT ILLUM.  WE PERFORMED THE STEPS AS PER THE EMERGENCY CK LIST PROC FOR THE LWR AFT BODY OVERHEAT.  THE LIGHT EXTING AFTER BOTH THE NR 2 BLD AIR SWIT WERE CLOSED.  NR 1 BLD AIR SWITCH WAS CLOSED AND THE RT PACK ON USING BLD AIR FROM THE NR 3 ENG, NR 1 ENG LEVER TO IDLE.  RAN ENGS AND PERFORMED HIGH PRESS BLD CONTROL SYS TEST PER JET RUN HANDBOOK 7-19.  CHECKED FOR DUCT LEAKS IN AND NEAR AFT BODY AREA, NO LEAKS DETECTED.
